# SDR ASAA2017060320947

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,579 hours, 11,075 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 332A239012
- Condition: Gouged
- Location: Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TAI VALVE DUCT AND BRACKETS HAD GOUGES FROM LINK ROD ENDS. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI VALVE DUCT AND BRACKETS REF AMM CH. 30-21-11. LEAK CHECK GOOD.
